I feel a bit washed out today.  Not depressed, but tired and lethargic.  It’s a Jewish fast day, which doesn’t help; I can’t fast for medical reasons (it’s dangerous to get dehydrated while taking lithium tablets, so I asked my rabbi mentor and my psychiatrist when I was put on them and they said fast Yom Kippur, but not the rabbinic fasts), but I usually feel subdued on these days.

It’s probably not surprising that I’m tired, as I’ve had a busy three days with the sheva brachos on Shabbat, being out on Sunday and then having a strategy thing at work yesterday, which was actually quite interesting and fun, but pushed me far outside my comfort zone in terms of going to a different campus (and getting lost on the way there – Google Maps showed that the Tube station I would get out at was by a roundabout, but I didn’t realize until I got there that four or five major roads intersected with totally inadequate signposting to show me the way) and participating in discussions with strangers.  It doesn’t help that I haven’t slept well the last few nights, probably because it has been very hot again.

So I am not surprised that today I feel washed out.  Rather than beating myself up for oversleeping and not achieving much, I’m just focusing on a few key tasks and hoping to let myself relax and prepare for tomorrow, when I have a team-building exercise at work, doing conservation work in a Victorian cemetary that is now a park (not sure what it’s going to involve exactly and I’m slightly apprehensive, not least because it might rain).  I do worry a bit about how I will cope from September, when I am working four days a week, but I guess I will just have to wait and see.  After all, I have coped with moving from working three afternoons a week to three full days without a relapse of the depression.

I have also reduced the dose of olanzapine that I take recently and am hoping to stop it completely.  My current psychiatrist doesn’t like prescribing it (it was prescribed by my previous psychiatrist) and I think it has caused me to shake a bit recently, so I will be glad if I can come off it completely, especially as I think it’s the clomipramine that is really helping me.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s